Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Mar 18, 2008, 2:35 PM CDT for Kleberg County, Nueces County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2008, 2:35 PM CDT (19:35 UTC)
- Expired
- Mar 18, 2008, 3:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 26 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.6 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1542 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 500 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KCRP 181935
TORCRP
TXC273-355-182000-
/O.NEW.KCRP.TO.W.0008.080318T1935Z-080318T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
235 PM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN KLEBERG COUNTY IN SOUTH TEXAS
SOUTHEASTERN NUECES COUNTY IN SOUTH TEXAS
* UNTIL 300 PM CDT
* AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
FLOUR BLUFF...OR ABOUT 8 MILES WEST OF CC NAS...MOVING SOUTHEAST AT
25 MPH.
* THE TORNADO WILL BE NEAR...
CC NAS BY 240 PM CDT...
FLOUR BLUFF BY 245 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 2765 9753 2779 9739 2774 9734 2768 9725
2766 9725 2767 9722 2765 9723 2763 9717
2756 9723 2750 9724 2745 9730
TIME...MOT...LOC 1935Z 312DEG 25KT 2766 9738
$$
JM2 follow-up statements
000
WWUS54 KCRP 181943
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
242 PM CDT TUE MAR 18 2008
TXC273-355-182000-
/O.CON.KCRP.TO.W.0008.000000T0000Z-080318T2000Z/
KLEBERG-NUECES-
242 PM CDT TUE MAR 18 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN KLEBERG AND SOUTHEASTERN NUECES COUNTIES...
AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED ON THE SOUTH SIDE OF
CORPUS CHRISTI NEAR SARATOGA AND EVERHART...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
SPID AND AIRLINE BY 250 PM CDT...
CC NAS BY 255 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 2765 9753 2779 9739 2774 9734 2768 9725
2766 9725 2767 9722 2765 9723 2763 9717
2756 9723 2750 9724 2745 9730
TIME...MOT...LOC 1942Z 270DEG 22KT 2769 9736
$$
JM000
WWUS54 KCRP 181946
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
245 PM CDT TUE MAR 18 2008
TXC273-355-182000-
/O.CON.KCRP.TO.W.0008.000000T0000Z-080318T2000Z/
KLEBERG-NUECES-
245 PM CDT TUE MAR 18 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN KLEBERG AND SOUTHEASTERN NUECES COUNTIES...
AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED ON THE SOUTH SIDE OF
CORPUS CHRISTI NEAR SARATOGA AND AIRLINE...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
RODD FIELD ROAD AND SPID BY 255 PM CDT...
CC NAS BY 255 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 2765 9753 2779 9739 2774 9734 2768 9725
2766 9725 2767 9722 2765 9723 2763 9717
2756 9723 2750 9724 2745 9730
TIME...MOT...LOC 1945Z 270DEG 22KT 2769 9734
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Mar 18, 12:11 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Mar 18, 12:11 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1211 PM CDT TUE MAR 18 2008
.UPDATE...THE UPPER LOW IS SITUATED OVER THE BIG BEND REGION THIS
MID-DAY. THE UPPER LOW WILL PUSH INTO THE CENTRAL PART OF THE LONE
STAR STATE THIS LATE AFTERNOON. THERE ARE SOME SHOWERS AND
THUNDERSTORMS ACROSS THE NORTHERN RIO GRANDE PLAINS ASSOCIATED
WITH THE COLD POOL OF THE UPPER LOW. SOME OF THESE SHOWERS MAY
SKIM EXTREME NORTHERN LASALLE AND MCMULLEN COUNTIES. ASSOCIATED
COLD FRONT WITH THE UPPER SYSTEM HAS PUSHED EAST OF STATE HIGHWAY
16 WITH A THIN LINE OF SHOWERS AND ISOLATED THUNDERSTORMS FROM
THREE RIVERS TO ALICE. THIS LINE OF SHOWERS AND THUNDERSTORMS WILL
TRACK FROM WEST TO EAST AND PERHAPS INCREASE IN COVERAGE AND
MAYBE INTENSITY THROUGH EARLY AFTERNOON...ESPECIALLY WITH CAP
STARTING TO ERODE AND WITH INSTABILITY INCREASING FURTHER EAST OF
HIGHWAY 37. THE LINE OF SHOWERS AND THUNDERSTORMS WILL PUSH
OFFSHORE AFTER 2 PM.
A STRONG PRESSURE GRADIENT WILL SET UP ACROSS SOUTH TEXAS AS THE
LOW PUSHES TO THE EAST AND AS A SURFACE HIGH SETTLES AROUND THE
BIG BEND REGION. AS A RESULT STRONG WEST TO NORTHWEST WINDS
ARE ANTICIPATED THIS AFTERNOON AND EVENING ACROSS THE REGION.
THE TIGHTEST PRESSURE GRADIENT WILL TRANSLATE TO THE MARINE AREAS
DURING THE OVERNIGHT HOURS WHERE SUSTAINED GALE WINDS WILL BE QUITE
FEASIBLE. WILL GO AHEAD AND ISSUE WIND ADVISORY FOR AREAS WEST OF
HIGHWAY 281 FROM 1 PM TO 1 AM...PARTICULARLY WITH PRESSURE FALLS OF
5 MB WEST OF THE RIO GRANDE JUST RECENTLY. WILL EXTEND THE WIND ADVISORY
FOR AREAS EAST OF 281 FROM 6 PM TO 1 AM. OTHERWISE...CURRENT
FORECAST IS ON TRACK.
&&
.PREV DISCUSSION... /ISSUED 307 AM CDT TUE MAR 18 2008/
SHORT TERM (TODAY THROUGH WEDNESDAY)...STRONG CONVECTION FIRING
UPSTREAM AT THIS HOUR...WITH MULTIPLE TORNADO WATCHES JUST NORTH
OF THE CWFA. CIRCULATIONS SUGGEST A SURFACE LOW JUST NORTH OF
KDRT...WITH ANOTHER MESOLOW NEAR KLRD...WHICH TO THIS POINT HAS
SEEN PRECIOUS LITTLE CONVECTION.
MODELS CONTINUE IN FAIR AGREEMENT TO BRING BEST CHANCES FOR
PRECIPITATION ALMOST DUE EASTWARD...KEEPING THE BRUNT OF IT NORTH OF
US. STILL EXPECT A LINE OR CLUSTER OF THUNDERSTORMS TO PROPAGATE
EASTWARD...DROPPING THROUGH THE VICTORIA CROSSROADS AREA ON ITS WAY
TOWARD SOUTHEAST TEXAS. HAVE ORIENTED POPS AND QPF ACCORDINGLY.
DRY AIR TO MOVE IN FAIRLY QUICKLY OVER THE NORTHERN RIO GRANDE
PLAINS AFTER THE TROF PASSAGE...AND HAVE CONVERTED THE FIRE WEATHER
WATCH FOR THE FOUR WESTERN COUNTIES INTO A RED FLAG WARNING
EFFECTIVE THIS AFTERNOON. WINDS WILL BE MARGINAL FOR A WARNING...BUT
WITH VERY DRY AIR AND ANTECEDENT CONDITIONS FIRE DANGER IS
HEIGHTENED CONSIDERABLY.
HAVE OPTED AGAINST RENEWING THE WIND ADVISORY TODAY. GRADIENT IS
FORECAST TO BE NOT QUITE AS TIGHT AS YESTERDAY...SO ALTHOUGH SOME
GUSTINESS IS LIKELY ESPECIALLY WEST...FEEL SUSTAINED WINDS WILL
REMAIN BELOW ADVISORY CRITERIA.
FORECAST PICTURE EASES CONSIDERABLY TONIGHT AND WEDNESDAY AS DRY AIR
AND HIGH PRESSURE INHIBIT ANY CHANCE OF CONVECTION...AND DRY AIR
ALLOWS FOR EXPANDED DIURNAL RANGES...ESPECIALLY ON THE MAX SIDE
WHERE NUMERICAL GUIDANCE HAS BEEN MUCH TOO COOL RECENTLY.
MARINE...SCA CONDITIONS WILL PREVAIL THROUGH TOMORROW AFTERNOON
BEFORE BEGINNING TO SLACKEN.
LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...WINDS DIMINISH
WEDNESDAY EVENING AS HIGH PRESSURE BUILDS INTO THE AREA...LEADING
TO A COOL NIGHT WITH TEMPS IN THE 40S. THE SURFACE HIGH MOVES EAST
AND A WEAK TO MODERATE ONSHORE FLOW RESUMES THURSDAY. THE SYNOPTIC
FLOW REMAINS ZONAL THURSDAY THROUGH SATURDAY WITH A GRADUAL
WARMING TREND ACROSS SOUTH TEXAS. A WEAK COLD FRONT WILL PUSH
THROUGH THE AREA ON SUNDAY. AT THIS TIME MOISTURE APPEARS RATHER
LIMITED...AND WILL LEAVE GHOST 10 POPS IN GRIDS AND EXCLUDE
MENTION OF PRECIP.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 50 79 47 76 / 40 0 0 0 0
VICTORIA 78 48 76 41 73 / 60 10 0 0 0
LAREDO 90 52 85 49 85 / 10 0 0 0 0
ALICE 83 46 81 44 77 / 20 0 0 0 0
ROCKPORT 76 55 77 48 72 / 60 10 0 0 0
COTULLA 78 46 83 42 81 / 10 10 0 0 0
KINGSVILLE 83 47 81 44 76 / 30 0 0 0 0
NAVY CORPUS 76 56 78 53 73 / 40 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 6 PM THIS EVENING TO 1 AM CDT WEDNESDAY FOR
THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA.
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DUVAL...LA SALLE...MCMULLEN...WEBB.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: DUVAL...LA SALLE...
MCMULLEN...WEBB.
WIND ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING ZONES:
DUVAL...LA SALLE...MCMULLEN...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
GALE WARNING FROM 1 AM TO 10 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR...
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
OCONNOR.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM CDT
WEDNESDAY FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
ARANSAS TO PORT OCONNOR.
&&
SC/70...SHORT TERM
MB/80...LONG TERMHazardous weather outlook, Mar 18, 2:06 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 206 PM CDT TUE MAR 18 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-191030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 206 PM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT BEHIND A COLD FRONT...GUSTY WEST TO NORTHWEST WINDS ARE ANTICIPATED ACROSS SOUTH SOUTH TEXAS. WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 45 MPH ARE EXPECTED JUST PAST MIDNIGHT TONIGHT. SMALL CRAFT ADVISORIES WILL CONTINUE FOR MARINE AREAS THROUGH THIS EVENING. SUSTAINED WIND SPEEDS ARE EXPECTED TO INCREASE TO GALE FORCE OVERNIGHT ACROSS ALL COASTAL WATERS OF SOUTH TEXAS. HENCE...A GALE WARNING WILL POSTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BREEZY TO WINDY CONDITIONS WILL OCCUR ON WEDNESDAY. LOW RELATIVE HUMIDITY WILL COMBINE WITH THESE GUSTY NORTHWEST WINDS...RESULTING IN NEAR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY. A FIRE WEATHER WARNING HAS BEEN ISSUED FOR AREAS ALONG AND EAST OF LINE FROM THREE RIVERS TO ALICE TO PREMONT FOR WEDNESDAY AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS WILL ALSO OCCUR DURING THE DAY WEDNESDAY...BEFORE WINDS SLOWLY SUBSIDE WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT REQUIRED. SCC
In the hours before
Special weather statement, Mar 18, 1:58 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 158 PM CDT TUE MAR 18 2008 TXZ233-234-181945- GOLIAD-VICTORIA- 158 PM CDT TUE MAR 18 2008 ...A STRONG THUNDERSTORM WAS AFFECTING GOLIAD AND VICTORIA COUNTIES... AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF GOLIAD...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. JM
Special weather statement, Mar 18, 2:23 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 223 PM CDT TUE MAR 18 2008 TXZ243>246-182030- ARANSAS-NUECES-REFUGIO-SAN PATRICIO- 223 PM CDT TUE MAR 18 2008 ...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...NUECES...REFUGIO AND SAN PATRICIO COUNTIES... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WOODSBORO TO THE SOUTH SIDE OF CORPUS CHRISTI...MOVING EAST AT 15 MPH. WEST WINDS OF 30 TO 40 MPH...PEA SIZED HAIL AND BRIEF HEAVY RAINFALL CAN BE EXPECTED. JM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 6:46 AM CDT | Fire Weather Watch | CRP | Duval, La Salle, McMullen, Webb | 7 hr |
| Mar 18, 6:46 AM CDT | Red Flag Warning | CRP | Duval, Jim Wells, Kleberg, La Salle, McMullen, Nueces and 2 more | 14 hr |
| Mar 18, 10:23 AM CDT | Marine Weather Statement | CRP | 5 hr | |
| Mar 18, 12:58 PM CDT | Wind Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 15 hr |
| Mar 18, 2:03 PM CDT | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 28 hr |
| Mar 18, 2:06 PM CDT | Special Marine Warning | CRP | 3 hr | |
| Mar 18, 2:58 PM CDT | Tornado Warning | CRP | Nueces | 32 min |
| Mar 18, 3:13 PM CDT | Tornado Warning | CRP | Aransas, Calhoun | 32 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.